# SDR PIDA08011

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 49,066 hours, 22,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT THE COMPLETION OF MAINTENANCE CHECK, NOTED SEAT MOUNTED EMERGENCY EXIT LIGHTING AND OVERHEAD "BULL NOSE" EMERGENCY LIGHT INOP.  REPLACED BATTERY PACKS AND OPS CHECKED LIGHTING PER MM 33-51-81.
